MathSciNet Relay Station
MathSciNet bibliographic data
MR1432125 65N30 (65F10)
Bramble, James H.; Pasciak, Joseph E.; Vassilev, Apostol T. Analysis of non-overlapping domain decomposition algorithms with inexact solves. Math. Comp. 67 (1998), no. 221, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement